# SDR CA020508011

- Difficulty date: March 27, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: B0330211150
- Condition: Arced
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AURCRAFT CARRIED OUT AN AIR-RETURN WITH AN APPARENT BURNING SMELL IN THE CABIN. UPON ENGINEERING INVESTIGATION, THE BURNING SMELL WAS TRACED TO THE CABIN LHS NR 2 FLUROESCENT TUBE LAMP HOLDER P/N BV03302-11-150. THE LAMP HOLDER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. NO FURTHER DEFECT HAS BEEN REPORTED.
